Mathematische Annalen

, Volume 300, Issue 1, pp 97–120

Completely positive maps on Coxeter groups, deformed commutation relations, and operator spaces

  • Marek Bożejko
  • Roland Speicher
Article

DOI: 10.1007/BF01450478

Cite this article as:
Bożejko, M. & Speicher, R. Math. Ann. (1994) 300: 97. doi:10.1007/BF01450478

Mathematics Subject Classification (1991)

20F55 46L50 81S05 

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Marek Bożejko
    • 1
  • Roland Speicher
    • 2
  1. 1.Instytut MatematycznyUniwersytet WrocŀawskiWrocŀawPoland
  2. 2.Institut für Angewandte MathematikUniversität HeidelbergheidelbergGermany

Personalised recommendations